The Possibility Of Pregnancy When The Birth Control Injection Is Late?
I want to ask, I’m in the kb once every 3 months, I’m in the kb for 7 times this month, I should have been in the kb 8x v I didn’t recently, will it cause pregnancyrnrnThanks
Hello Neng Safa, Thank you for your question on HealthReplies.com
The 3-month injectable KB contains depo provera, an effective hormonal contraception to prevent pregnancy which is injected every 3 months. The hormone in the 3-month birth control injection functions to thicken uterine mucus so that sperm cells will be trapped and difficult to move to the uterus, and this hormone can also prevent ovulation or release of eggs. There are several side effects of 3-month injections including menstrual cycles become irregular, weight gain, fertility returns late when the injection is stopped, decreased libido, vaginal dryness, headaches, emotional disturbances.
If you are 3 months late for your birth control injection, or if you have irregular injections, there is a chance of pregnancy, but it is small because even if you stop, fertility will return slowly. what you have to do is do a test pack first, if the result is negative you can immediately do the KB injection, and try not to have sex in the first week, even if you have sex you have to use a condom, because you are worried that the effect of the KB injection will not be maximized in the first week injection.
If you experience nausea, vomiting, dizziness, stomach cramps, consult a doctor immediately to determine whether it is a side effect of birth control or a sign of pregnancy.
Thank you, hopefully useful. dr.Nurmarwiyah